# SDR SWAA2021112438577

- Difficulty date: October 29, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: BROKEN EMERGENCY LIGHT LENS LOCATED ON OVERHEAD STOWAGE BIN RH SIDE AT PASSENGER CABIN (8 EA) ; 2021-488057 / [01] REMOVED AND INSTALLED EMERGENCY LIGHT LENS LOCATED ON OVER HEAD STOWAGE BIN RH SIDE AT PASSENGER CABIN (8 EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2D (1)(A)(C); [02] REMOVED AND INSTALLED EMERGENCY LIGHT LENS LOCATED ON OVER HEAD STOWAGE BIN RH SIDE AT PASSENGER CABIN (8 EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2D (1)(A)(C)
